# SDR 2017FA0000277

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: General aviation
- Aircraft: N416BS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600793
- Aircraft time: 3,465 hours, 3,465 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 55421029
- Condition: Broken
- Location: Nlg
- Part time: 3,465 hours, 3,465 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOOR TORQUE TUBE ASSEMBLY FAILED AT WELD. CAUSED NLG DOORS TO HANG OPEN AFTER LANDING.
